# SDR 97ZZZX4960

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N486JB
- Make and model: Beech C-45H
- Aircraft serial: AF858
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sprocket
- Part number: 2162
- Condition: Failed
- Location: Nlg
- Part time: 4,500 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND UPON LANDING AT ORLANDO INTERNATIONAL DUE TO THE POSITION OF ACFT.  AFTER REMOVAL FROM THE RUNWAY, A DETERMINATION OF CAUSE IS NOT POSSIBLE.
